Asymptotic minimax results for stochastic process families with critical points
AbstractWe give two local asymptotic minimax bounds for models which admit a local quadratic approximation at every parameter point, but are not necessarily locally asymptotically normal or mixed normal. Such parameter points appear as critical points for stochastic process models exhibiting both stationary and explosive behavior. The first result shows that, for estimators normalized with the random Fisher information, the classical bound for the mixed normal case remains valid. However, the bound is not attained by asymptotically centering estimators. The second result refers to filtered models. It gives a sharp bound for estimators based on observing the path of a process until the random Fisher information exceeds a given constant.
Download InfoIf you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.
As the access to this document is restricted, you may want to look for a different version under "Related research" (further below) or search for a different version of it.
Bibliographic InfoArticle provided by Elsevier in its journal Stochastic Processes and their Applications.
Volume (Year): 44 (1993)
Issue (Month): 1 (January)
Contact details of provider:
Web page: http://www.elsevier.com/wps/find/journaldescription.cws_home/505572/description#description
You can help add them by filling out this form.
CitEc Project, subscribe to its RSS feed for this item.
- Galtchouk, Leonid & Konev, Victor, 2010. "On asymptotic normality of sequential LS-estimate for unstable autoregressive process AR(2)," Journal of Multivariate Analysis, Elsevier, vol. 101(10), pages 2616-2636, November.
- George Roussas & Debasis Bhattacharya, 2009. "Hájek-Inagaki convolution representation theorem for randomly stopped locally asymptotically mixed normal experiments," Statistical Inference for Stochastic Processes, Springer, vol. 12(2), pages 185-201, June.
- Gushchin, Alexander A. & Kuchler, Uwe, 1997. "Asymptotic inference for a linear stochastic differential equation with time delay," SFB 373 Discussion Papers 1997,43, Humboldt University of Berlin, Interdisciplinary Research Project 373: Quantification and Simulation of Economic Processes.
- Luschgy, Harald, 1995. "Local asymptotic quadraticity of stochastic process models based on stopping times," Stochastic Processes and their Applications, Elsevier, vol. 57(2), pages 305-317, June.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Wendy Shamier).
If references are entirely missing, you can add them using this form.